Generating curves on abelian varieties and Riemann's theta-function
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 1, pp. 107-111.
@article{ASNSP_1965_3_19_1_107_0,
     author = {Mayer, A. L.},
     title = {Generating curves on abelian varieties and {Riemann's} theta-function},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {107--111},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {1},
     year = {1965},
     mrnumber = {177990},
     zbl = {0135.21401},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_1_107_0/}
}
TY  - JOUR
AU  - Mayer, A. L.
TI  - Generating curves on abelian varieties and Riemann's theta-function
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1965
SP  - 107
EP  - 111
VL  - 19
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1965_3_19_1_107_0/
LA  - en
ID  - ASNSP_1965_3_19_1_107_0
ER  - 
%0 Journal Article
%A Mayer, A. L.
%T Generating curves on abelian varieties and Riemann's theta-function
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1965
%P 107-111
%V 19
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1965_3_19_1_107_0/
%G en
%F ASNSP_1965_3_19_1_107_0
Mayer, A. L. Generating curves on abelian varieties and Riemann's theta-function. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 19 (1965) no. 1, pp. 107-111. http://www.numdam.org/item/ASNSP_1965_3_19_1_107_0/

[1] W.V.D. Hodge, Theory and Application of Harmonic Integrals, Cambrigde, 1959.

[2] W.L. Hoyt, On Products and algebraic families of jacobian varieties, Annals of Math, 77 (1963) 415-423. | MR | Zbl

[3] J. Lewittes, Riemann Surfaces and Theta-functions, to appear in Acta Math. | MR | Zbl

[4] A.L. Mayer, The cohomology ring of a compact Lie group with a bi-invariant metric, to appear in Proc. Amer. Math. Soc. | MR | Zbl

[5] T. Matsusaka, On a characterization of a Jacobian variety, Mem. Coll. Sci. Kyoto, ser. A. 39, No. 1, pp. 1-19. | MR | Zbl

[6] H. Poincare, Remarques divers sur les fonctions abeliennes, euvres, t. IV.

[7] B. Riemann, Theorie der Abelschen Funcktionen, Werke (Dover ed.) 88-142.

[8] A. Weil, Varietes abeliennes et courbes algebriques, Hermann 1948. | MR | Zbl

[9] A. Weil, Varietes Kaehleriennes, Hermann 1958. | MR | Zbl

[10] S. Lang, Abelian Varieties, Interscience, 1959. | MR | Zbl

[11] A. Weil, Zum Beweis des Torellischen Satzes, Nachr. Akad. Wins. Gött, Math. Phys. K1. (1957) No. 2. | MR | Zbl